A sufficient univalence criterion for holomorphic functions

Authors

  • Titus Petrila "Babeş-Bolyai" University, Cluj, Romania
Abstract views: 191

Abstract

Not available.

Downloads

References

J. Dieudonné, Recherches sur quelques problème relatifs aux polynômes et aux fonctions bornées variable complexe. Ann. École. Norm. Sup (3) 48, pp. 247-358.

Th. Angheluţă, Curs de teoria funcţiilor de variabilă complexă. Ed. Tehnică, 1957.

P. Mocanu, Aspecte geometrice în teoria funcţiilor de o variabilă complexă, Analiză complexă, Ed. Ştiinţifică şi Enciclopedică, pp. 17-35.

Downloads

Published

1992-02-01

Issue

Section

Articles

How to Cite

Petrila, T. (1992). A sufficient univalence criterion for holomorphic functions. Rev. Anal. Numér. Théor. Approx., 21(1), 67-68. https://ictp.acad.ro/jnaat/journal/article/view/1992-vol21-no1-art9